MDJunction - People Helping People
 
Ask a Question
12/22/2008 06:50 PM

Biaxin?(page 2)

fluffyluggage
fluffyluggage  
Posts: 4722
VIP Member
I'm an Advocate

I am allergic to Biaxin. If you have asthma, you need to be extremely careful with using this drug, because it is my understanding that it can interact with certain inhalers and other asthma drugs...
Reply

12/26/2008 08:09 PM
Cakeluva1980
 
Posts: 290
Member

I've been taking biaxin and plaquenil for one month now. At first my body was not happy with me. I got really sick, and was very dizzy. My primary care cut me to half a dose for one week and had me slowly build up. That really helped me adjust and i'm feeling better. I've had more energy than i've had in months.

I also have bad dreams with this medicine. I've always had a lot of dreams I remember but now they are more night terrors. I'm also getting the bad metallic taste in my mouth. It has gotten better in time but I find myself chewing a lot of gum to cover it.


01/30/2009 10:24 AM
canucklymie
Canuck  
Posts: 1674
Senior Member

Biaxin is bad for many people and on the biaxin malarone combo, any psychological problems especially will be assumed by most it's malarone. It about ruined me. I have a post about it in the 'hallucinations/malarone' question but will copy here. A site is dedicated to the horrors many have had with this drug in particular and they love to hear any stories. The email address is group935@yahoo.com

01/30/2009 10:26 AM
canucklymie
Canuck  
Posts: 1674
Senior Member

Here it is. Also terrible fluid retention and congestive heart failure, many do not recover from the heart damage..

BIAXIN and MALARONE. I had a terrible reaction with the combo. most shook it off as the Malarone. I stayed up 16 nights in a row, no sleep, not a minute, and had circus people in my back yard, along with several trailer 'people'. They were all very busy and took no notice of me. Even my LLMD thought I was falling off my rocker as I called , while watching my imaginary friends saying 'I know they aren't there, this isnt' right. ' Uncontrollable crying, unbelievable 'drive' to do very wierd things. There is a very good link on it 'biaxin side affects'....... You will see the same thing. I switched from biaxin to zithromax.

Before doing that, I went off all meds, and when starting one by one, the night I took biaxin again BINGO. It was scary, and some will say the some herxes will start out like that. Malarone I can tolerate, and many will say it's the malarone.

If I had a gut feeling, it's biaxin without a DOUBT in my mind. Will look up that page and post the link

it's 'askapatient.com' biaxin...good luck


03/04/2012 10:54 AM
donkeylover
 
Posts: 9
New Member

I have a TERRIBLE taste in my mouth from Biaxin. It wakes me up at night, because it is so bad. I'm also having lower abdominal pain, a kind of burning sensation. Last night I also had a horrible smell in my nose, like the fast in my mouth

Anyone have any thoughts on how to deal with the taste. Anyone have the horrible smell experience.

My Doc is giving my Biaxin, Amoxicyllin, and Dexalent for H. Pylori and for the Bartonella. Are they alternatives to Biaxin that will work as well?

Thanks.


03/04/2012 10:55 AM
donkeylover
 
Posts: 9
New Member

Sorry for the typos in my message! I mean a horrible "taste" in my mouth. And, I mean "are there" alternatives to Biaxin?

03/04/2012 11:35 AM
tizmo
tizmo  
Posts: 682
Member

Zithromax is in the same drug class and is actually stronger than Biaxin for me, but my gallbladder can't handle it so I'm stuck with the Biaxin. Some people handle the Zithromax better, maybe you can check into that?

03/04/2012 01:14 PM
smay17
smay17  
Posts: 34
Member

Biaxi CRUSHED my stomach, and led to a lot of my GI issues which I'm really struggling with now. Candida, leaky gut, you name it. Please take a VERY good probiotic. I recommend SuperFlora
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved